# SDR CA021021001

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Aircraft time: 46,136 hours
- Engine: Pwa PW4060
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Ribbon Heater
- Condition: Failed
- Location: Water Fill Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE NOTICED A BURNING ODOR IN AFT CARGO BAY WHILE PREFORMING A WINTERIZATION PROGRAM AND 'A' CHECK AFT CARGO WATER FILL LINE RIBBON HEATER FOUND DAMAGED BURNED NO FLAMES OR SMOKE REPORTED AND DAMAGE CONTAINED BY INSULATION COVERING HEATER RIBBON.  NO LITTER WAS FOUND IN VICINITY OF THE DAMAGE.  NOTE: THIS IS SAME AIRCRAFT INVOLVED IN SIMILAR INCIDENT THIS YEAR, AIRCRAFT IS PRESENTLY BEING FLOWN TO MONTREAL MAINTENANCE BASE FOR INVESTIGATION AND REPAIRS.
